Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laxer04

Rosacea/Niacin

Doctors do not know the exact cause of rosacea but believe that some people may inherit a tendency to develop the disorder. People who blush frequently may be more likely to develop rosacea. Some researchers believe that rosacea is a disorder where blood vessels dilate too easily, resulting in flushing and redness.

http://www.niams.nih.gov/Health_Info/Rosacea/default.asp

I've started taking flush x1 250mg on Niacin and am freaking out a little. Can it really cause rosacea?????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×